# SDR AT9900279

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47318
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 229
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL. FOUND THE LEFT CUSP WEB AT BS 229 L-18 CORRODED. REMOVED CORRODED PORTION OF WEB, REMOVED SUPPORT FITTING FOR ACCESS AND FLOOR SUPPORT SECTION.  FABRICATED REPAIR DOUBLER, ALODINED, PRIMED AND INSTALLED NEW SECTION AND REINSTALLED PREVIOUSLY REMOVED PARTS IAW DC9 SRM 53-20-1 FIG 8, 51-10-2, 51-10-4, 51-10-3, 51-30-2 AND 51-30-1.
